The uniform central limit theorem for the tent map
This paper considers the asymptotic behaviors of the processes generated by the classical ergodic tent map that is defined on the unit interval. We get the uniform version of central limit theorem for the tent map by using the method of uniformly integrable entropy. An application to Kolmogorov–Smirnov type result is provided.
Volume (Year): 82 (2012)
Issue (Month): 5 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ziegler, Klaus, 1997. "Functional Central Limit Theorems for Triangular Arrays of Function-Indexed Processes under Uniformly Integrable Entropy Conditions," Journal of Multivariate Analysis, Elsevier, vol. 62(2), pages 233-272, August.
- Bae, Jongsig & Hwang, Changha & Jun, Doobae, 2010. "The uniform laws of large numbers for the tent map," Statistics & Probability Letters, Elsevier, vol. 80(17-18), pages 1437-1441, September.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:5:p:1021-1027. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.